Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Higher-Order Syzygies for the Bracket Algebra and for the Ring of Coordinates of the Grassmanian

David Anick and Gian-Carlo Rota
Proceedings of the National Academy of Sciences of the United States of America
Vol. 88, No. 18 (Sep. 15, 1991), pp. 8087-8090
Stable URL: http://www.jstor.org/stable/2357546
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Higher-Order Syzygies for the Bracket Algebra and for the Ring of Coordinates of the Grassmanian
Preview not available

Abstract

A Poincare resolution is given for the supersymmetric ring of brackets over a signed alphabet. As a consequence, a resolution is found for the ring of coordinates of the Grassmanian variety in projective space over any infinite field.

Page Thumbnails

  • Thumbnail: Page 
8087
    8087
  • Thumbnail: Page 
8088
    8088
  • Thumbnail: Page 
8089
    8089
  • Thumbnail: Page 
8090
    8090